Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 1, Issue 2


Published
on

January 1, 2013


Pages

79-83


DOI

Article

Soliton Solutions of the Perturbed Resonant Nonlinear Schrödinger’s Equation with Full Nonlinearity by Semi-Inverse Variational Principle


Authors

Anjan Biswas* Affiliation:
Department of Mathematical Sciences, Delaware State University, Dover, DE 19901-2277 USA


Abstract

This paper carries out the integration of the resonant nonlinear Schrödinger’s equation in presence of perturbation terms that are considered with full nonlinearity. The three types of nonlinear media are studied. They are the cubic nonlinearity, power law and log law nonlinearity. The semi-inverse variational principle is applied to extract the analytical soliton solution.


Keywords

solitons, integrability, Kerr law


Citation

Biswas, A. (2012). Soliton solutions of the perturbed resonant nonlinear schrödinger’s equation with full nonlinearity by semi-inverse variational principle. Quantum Physics Letters, 1(2), 79–83.

Published by: Engineering Journals

Engineering Journals Logo